# SDR CA150603010

- Difficulty date: June 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 9,358 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Support
- Part number: 2B11642AJE
- Condition: Corroded
- Location: Fa Seat
- Part time: 10,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE IDENTIFIED THAT THE AFT FLIGHT ATTENDANT SEAT, SIDE SUPPORT MEMBER HAS LEVEL 2 CORROSION & REQUIRES REPLACEMENT.
